# SDR CALA2025070706282

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N37318
- Make and model: Boeing 737-8
- Aircraft serial: 67602
- Aircraft time: 6,448 hours, 2,160 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 22336H0742
- Condition: Cracked
- Location: Zone 200
- Part time: 6,434 hours, 2,157 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT L1 WINDOW CRACKED ON INTERIOR.  REMOVED L1 WINDOW REF AMMTASK 56-11-11-000-801.   CLEANED & INSPECTED MATING SURFACE AREA, NO DEFECT NOTED.  STARTED TO INSTALL #1 LT WINDOW REF AMM 56-11-11,   PERFORMED CABIN PRESSURE LEAK TEST OF L1 WINDOW. REF. AMM 05-51-91-790-801.  LEAK TEST GOOD. AREA MASKED OFF FOR CORD & SEALANT APPLIED SEALANT AND CHECK RESISTANCE .PERFORMED TASK UPTO 15 SUBTASK G.   REF AMM TASK 56-11-11-400-801 CORRECTION ACCOMPLISHED TASK FROM STEP 10 TO STEP 15  UPTO SUBTASK G REF AMM TASK 56-11-11-400-801 CONTINUED WITH RETURNING FLIGHT DECK TO NORMAL INSTALLATION PER AMM 56-11-11. FOUND NUMEROUS BOLTS INSTALLED, BUT NOT TORQUED. REMOVED OLD SEALANT AND APPLIED NEW SEALANT REF AMM 56-11-11/401. RETURNED FLIGHT DECK TO NORMAL CONFIGURATION.  REF. AMM 56-11-11/401. REMOVED AND REPLACED L1 WINDOW THAT WAS CRACKED ON THE INTERIOR. REF. AMM 56-11-11/401.
